MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.7MM TI CERVICAL SPINE SCREW SLF-TPNG/VARIABLE ANGLE 18MM; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.7MM TI CERVICAL SPINE SCREW SLF-TPNG/VARIABLE ANGLE 18MM; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Model Number 04.647.878
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information not available for reporting.Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during revision procedure on (b)(6) 2018, when attempting to implant a zero-p va 18mm self-tapping ¿rescue screw¿ in the implanted zero-p va cage, the screw would not move past 16mm of depth.It spun in place and would not fully seat.The 18mm screw was removed and a new 16mm screw was implanted in its place.No surgical delay and no patient consequence.The patient was initially implanted with a zero-p va cage and two (2) 16mm screws on (b)(6) 2018 due to degenerative disc disease (ddd) at c5-c6.During a follow-up magnetic resonance imaging (mri), the surgeon didn¿t like the angulation of one (1) of the implanted 16mm screws and wanted a screw with a bigger purchase into the vertebral body.There was no issue with the screw.The patient was brought back for a revision to remove a hematoma and they decided to remove the 16mm screw and replace it with a 18mm screw.The zero-p va cage remained implanted along with the one (1) 16mm screw which was never explanted from the (b)(6) 2018 surgery.No surgical delay during the initial surgery.This report addresses the intraoperative event of zero-p va 18mm screw would not move past 16mm of depth, spun in place and would not fully seat.(b)(4) addresses the post-operative event/revision of poor screw angulation and hematoma.Concomitant devices reported: zero-p cage implant (part number unknown, lot number unknown, quantity 1), 3.7mm titanium cervical spine screw self-drilling/variable angle 16mm (part 04.647.836, lot number unknown, quantity 1).This report is for one (1) 3.7mm cervical spine screw 18mm this is report 1 of 1 for (b)(4).

Brand Name
3.7MM TI CERVICAL SPINE SCREW SLF-TPNG/VARIABLE ANGLE 18MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7390772
Report Number2939274-2018-51381
Device Sequence Number11188826
Product Code OVE
UDI-Device Identifier10705034751443
UDI-Public(01)10705034751443(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.647.878
Device Catalogue Number04.647.878
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2018
Initial Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;